... but I've been spotting for 2 weeks. Why is this happening?
Well combination hormone pills can stimulate bleeding, even if you've been on it a while. Especially if you've been experiencing stress or some other change in your body. It could be just getting a little older or any one of a dozen things so if you're worried you can call your doctor but I wouldn't freak out about it. You're taking in a decent amount of hormone and though it's not dangerous it can affect things like that, even after long term use. I would just bring it up at your next visit if that's sometime within the next couple of months or so just to give your doctor all the information he or she might need but I wouldn't be terribly concerned. If it gets heavy or it goes on for another week you should probably just make a call to see what your doc thinks because he or she has your information and is familiar with your history and that's the safest thing to do. For now I'd try not to stress out too much, stay hydrated, and don't diverge too much from your normal routine.
- Mononessa Information for Consumers
- Mononessa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mononessa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Oct 2013 • 1 answer
Posted 18 Dec 2015 • 0 answers
Posted 24 Oct 2016 • 0 answers
Posted 25 Dec 2016 • 0 answers
Posted 7 Jan 2018 • 0 answers